# SDR DALA2022042903018

- Difficulty date: April 28, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 55,019 hours, 38,059 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9509 - THE FLIGHT CREW DECLARED AN EMERGENCY DURING LANDING DUE TO THE RIGHT HYDRAULIC QUANTITY SHOWING A LOW INDICATION (BUT NOT EMPTY). CORRECTIVE ACTION: MAINTENANCE FOUND THAT THE #3 BRAKE PRESSURE LINE HAD BEEN DAMAGED BY A BIRD STRIKE AND WAS LEAKING. THE LINE WAS REPLACED, THE SYSTEM WAS BLED, AND THE AIRCRAFT RETURNED TO SERVICE. (LP #8650837)
